# SDR ESM2009F00000

- Difficulty date: September 2, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N200EA
- Make and model: Beech B200
- Aircraft serial: BB1368
- Engine: Pwa PT6A42
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 3019424
- Condition: Damaged
- Location: Engine
- Part time: 11 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBJECT FUEL NOZZLE WAS INSTALLED IN A POST SB3250 ADAPTER, & AFTER 10.7 HOURS OF OPS, NOZZLE LOST TORQUE ALLOWING FUEL TO BYPASS NOZZLE ORIFICE ENTERING ENGINE AT SEALING SURFACE OF LOCK TAB.  PILOT REPORTED A 50 DEGREE C JUMP IN TEMP ON LAST FLT, CHOSE TO CONTINUE OPS OF ENGINE.  AFTER LANDING, ENGINE BOROSCOPED, & THERMAL DAMAGE FOUND ENTERING HOT SECTION OF ENGINE.  ON INSP, FOUND SUBJECT NOZZLE STILL LOCKED IN PLACE BY LOCK TAB, WHICH WAS SCORED TO NORMAL DEPTH INDICATED THAT IT WAS TORQUED TO STANDARD 45" LBS.  NOZZLE ACTUALLY LOOSE IN ADAPTER, & FOUND THREAD DIAMETER OF NOZZLE AT .006" SMALLER THAN EXAMPLE NOZZLES WITH 1/4-32 UNEF THREADS.   THIS GAVE NOZZLE LESS THAN 50 PERCENT ENGAGEMENT OF THREADS IN ADAPTER.   SUSPECT NOZZLE (MEASURED AT THE LAB AT .2415) WAS MISMANUFACTURED UNDERSIZE, THIS ALLOWED CREST OF THREADS TO SLIP IN APPLICABLE ADAPTER WHILE IN OPS WHERE IT COULD SEE PRESSURES UP TO 600 PSI.
